# SDR V0XD20210804001

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH690393371
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPRT STRUCTURE ANGLE AT FS 881 AND STGR 27 IS CORRODED BEYOND LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED ANGLE(PN: SH690-3933-7-1) IAW CRJ 900 SRM 51-42-06.
